×

zbMATH — the first resource for mathematics

Note on a lemma of Finn and Gilbar. (English) Zbl 0078.40002

Keywords:
Hydrodynamics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. Finn &D. Gilbarg, Three-dimensional subsonic flows, and asymptotic estimates for elliptic partial differential equations,Acta Math., 98 (1957), 265–296. · Zbl 0078.40001 · doi:10.1007/BF02404476
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.